Vol. 6, No. 3, 2021

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
 
Other MSP Journals
$K\mkern-2mu$-theory and the singularity category of quotient singularities
381–424

Nebojsa Pavic and Evgeny Shinder

Loop space homology of a small category
425–480

Carles Broto, Ran Levi and Bob Oliver

The plethory of operations in complex topological $K\mkern-2mu$-theory
481–502

William Mycroft and Sarah Whitehouse

The relative $L^2$ index theorem for Galois coverings
503–541

Moulay-Tahar Benameur

The spectrum of equivariant Kasparov theory for cyclic groups of prime order
543–558

Ivo Dell’Ambrogio and Ralf Meyer

Virtual excess intersection theory
559–570

Adeel A. Khan

A multiplicative comparison of Mac Lane homology and topological Hochschild homology
571–605

Geoffroy Horel and Maxime Ramzi